On the Galerkin finite-element method for elliptic quasilinear singularly perturbed boundary value problems. II
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1799-1810
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a15,
author = {I. A. Blatov},
title = {On the {Galerkin} finite-element method for elliptic quasilinear singularly perturbed boundary value problems. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1799--1810},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a15/}
}
TY - JOUR AU - I. A. Blatov TI - On the Galerkin finite-element method for elliptic quasilinear singularly perturbed boundary value problems. II JO - Differencialʹnye uravneniâ PY - 1992 SP - 1799 EP - 1810 VL - 28 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_10_a15/ LA - ru ID - DE_1992_28_10_a15 ER -
I. A. Blatov. On the Galerkin finite-element method for elliptic quasilinear singularly perturbed boundary value problems. II. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1799-1810. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a15/